# SDR QXEA2018082400307

- Difficulty date: August 22, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 23,175 hours, 24,951 cycles
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Out Of Balance
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SUBSTANTIAL VIBRATION DURING CLIMB OUT.  PROPS AT 900 RPM.  AIRSPEED BETWEEN 190 - 250 KIAS, LEVELED OFF AT 17,000 FT. NR 2 PROP 850 RPM, AIRSPEED 250 KIAS, VIBRATIONS REMAINED. LANDING, FLAPS DID NOT SEEM TO ALLEVIATE THE VIBRATIONS.  VIBRATION FELT AND SEEN IN CONTROL COLUMN AND FELT IN CABIN.   RETURNED TO FIELD.  LANDING UNEVENTFUL. REMOVED FROM SERVICE. PERFORMED INITIAL EVALUATION OF THE NR 1 & 2 PROPS IPS. FOUND BOTH PROPS OUT OF LIMITS. NR 1 PROP WAS AT .209 & NR 2 PROP WAS AT 0.157.  COMPLETED PROP BALANCING AND 6 BLADES RETORQUE. C/W AMM 05-50-12-200-801 BOTH PROPS BALANCED, IAW MTC 6611001 AND NR  1 ENG HTCS SERVICED IAW AMM 71-22-00-600-801. NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
